# SDR YENA20160621573

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 46,398 hours, 16,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS DISCOVERED ON THE FLOORBEAM, LOCATION: +Y1162, FRAME 67+18" AT AFT GALLEY AREA.  R & R FLOORBEAM Y1162 FRAME 67 + 18" AT AFT GALLEY AREA IAW SRM 51-72-11.
